# SDR CALA2016120501017

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 73,529 hours, 28,026 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AVNCS VENT EXTRACT CB POPPED.  SMOKE IN COCKPIT. ON GND IN RSW REPLACED AVNCS VENT EXTRACT FAN REF AMM 21-26-51-401.
